Multiple Integrals Involving The Spheroidal Function, A Class of Polynomials Multivariable Aleph-Functions and Multivariable I-Function

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-54 Number-1
Year of Publication : 2018
Authors : F.Y.Ayant
  10.14445/22315373/IJMTT-V54P509

MLA

F.Y.Ayant "Multiple Integrals Involving The Spheroidal Function, A Class of Polynomials Multivariable Aleph-Functions and Multivariable I-Function", International Journal of Mathematics Trends and Technology (IJMTT). V54(1):78-86 February 2018. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In the present paper we evaluate a generalized multiple integral involving the product of a generalized multiple Zeta-function, multivariable Alephfunction, the multivariable I-function and general class of polynomials of several variables. The importance of the result established in this paper lies in the fact they involve the Aleph-function of several variables which is sufficiently general in nature and capable to yielding a large of results merely by specializating the parameters their in.

Reference
[1]Marichev O.I. Prudnikov A.P. And Brychkow Y.A. Elementay functions. Integrals and series Vol 1. USSR Academy of sciences . Moscow 1986.
[2] Y.N. Prasad , Multivariable I-function , Vijnana Parishad Anusandhan Patrika 29 ( 1986 ) , page 231-237
[3] Rhodes D.R. On the spheroidal functions. J. Res. Nat. Bur. Standards. Sect. B 74(1970), page187-209.
[4] Sharma C.K.and Ahmad S.S.: On the multivariable I-function. Acta ciencia Indica Math , 1994 vol 20,no2, p 113- 116.
[5] Srivastava H.M. A multilinear generating function for the Konhauser set of biorthogonal polynomials suggested by Laguerre polynomial, Pacific. J. Math. 177(1985), page183-191.
[6] H.M. Srivastava And R.Panda. Some expansion theorems and generating relations for the H-function of several complex variables. Comment. Math. Univ. St. Paul. 24(1975), p.119-137.
[7] Stratton J.A. And Chu L.J. Elliptic and spheroidal wave function J. Math. And Phys. 20 (1941), page 259-309.

Keywords
Multivariable Aleph-function, general class of polynomials, multiple integral, generalized multiple Zeta-function, multivariable I-function, multivariable H-function